Ditropan

USER REVIEWS

Comment from: 45-54on Treatment for 2-5 years Published: March 15

It causes extreme dry mouth, and tremors

Comment from: Angel25-34on Treatment for 1-6 months Published: March 27

I found it amazing to treat my hyperhydrosis (auxilla, hands and feet). It seemed like a miracle cure, after trying other options for years. And I was able to deal with the side effects of dry mouth, dry nose, dry and sore throat....it was all far better than shaking someone's hand with sweat literally dripping from my fingers, or avoiding any meetings in the afternoons, once I had body odour. But I wasn't able to deal with the dry vagina I also got. In fact, that was bad enough for me to stop taking the drug - which was not an easy decision to make. I'm still searching for something I can do to combat this side effect, so that I can start taking the drug again, and also once again enjoy spontaneous love making with my fiance. If anyone has suggestions, I'm very keen to hear them. Thanks.

Comment from: sclark45-54on Treatment for 1-6 months Published: August 13

This drug has changed my life. I was sweating profusely which caused me much embarassment and also always running to the bathroom. I take 5mg 2x a day and I have had great results. For the dry mouth I use biotene mouthwash and toothpaste. This allows me to sleep and go all day with no dry mouth. I've also bought a spray can for my purse if my mouth gets dry. The spray is not tasty but it chases away the dry mouth immediatly. Other option is to have sugarless candy or breath strips.

Comment from: Hyperhidrotic25-34on Treatment for 1-2 years Published: May 26

Works miracles for my hyperhidrosis (excessive sweating out of proportion to heat or anxiety), even though it is not approved for it. Pretty much, this drug saved my social life after chronic meningitis messed up my nervous system and caused me to sweat buckets (once to the point of fainting/collapse). Only major side effect for me is dry mouth.

Comment from: all45-54on Treatment for less than 1 month Published: August 23

My 8 year old Grand Daughter was prescribed this medicine for bed wetting. At first she took it twice a day, but stopped urinating during the day. Has been taking it once a day, at bed time for the past 3 days. She has had changes in behavior. She is normaly a very well behaved child and a joy to be around. The past 3 days she has been very aggressive and very emotional. She has been rolling her eyes alot. I asked her why she was rolling her eyes and she said that she was just stretching her eyes. We noticed that she was rolling her eyes after about every 2 to 3 winks. Not sure if it's voluntary, or possible side affect of meds. If it continues tomorrow, will report it to her doctor. Has anyone else had these effects? She also has complained of stomache upset.

Comment from: pig tail girl25-34on Treatment for less than 1 month Published: November 16

it is urged that anyone taking this medication use caution during exercise, hot weather , and other activities since it may cause decreased sweating

Comment from: concerned brother25-34on Treatment for less than 1 month Published: September 09

my sister was almost 7 years old when she was put on ditropan for a sort of bladder infection and pain during urination. my stepmother was afraid to give the medicine to my sister since it has such bad side effects, and since my stepmother had a bad experience with ditropan once before. my sister had the liquid kind that was raspberry flavored. the good thing is she never experienced any side effects. i was almost 15 at the time and we all looked out for here while she was on the medication. i think the medicine was very effective , easy to use and she said it had a good flavor. the other part that concerned us was since this was prescribed to her in the middle of summer was the fact that you have to be careful not to become overheated while on this medication. another thing we were concerned about was the fact that it could have caused blurred vision. i would imagine as a child if your vision went blurry that would be a scary experience. my stepmother had to dress here in cool clothing to and slip on clogs to help make sure she doesnt get overheated . information also said that this could have caused vomiting also.

Comment from: 35-44on Treatment for less than 1 month Published: December 29

I have been taking this medecation for two weeks and i still have painful urination

References

Medical Editor: John P. Cunha, DO, FACOEP

Health Solutions From Our Sponsors